Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A study of a numerical solution to a two-dimensional hydrodynamical problem


Authors: A. Blair, N. Metropolis, J. von Neumann, A. H. Taub and M. Tsingou
Journal: Math. Comp. 13 (1959), 145-184
MSC: Primary 65.00; Secondary 76.00
DOI: https://doi.org/10.1090/S0025-5718-1959-0108885-8
MathSciNet review: 0108885
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Blair, N. Metropolis, J. von Neumann, A. H. Taub & M. Tsingou, A Study of a Numerical Solution to a Two-dimensional Hydrodynamical Problem, Los Alamos Report LA-2165, 1958.
  • [2] S. Bernstein, Leçons sur les Propriétés Extrémales et la Meilleure Approximation des Fonctions Analytiques d'une Variable Réelle, Gauthier-Villars, Paris, 1926, p. 7-8. Also P. Chebyshev, Collected Works, v. 2.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00, 76.00

Retrieve articles in all journals with MSC: 65.00, 76.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1959-0108885-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society